# SDR DHL2001727541

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER COVER PANEL FOR THE PDU IS DAMAGED AROUND FASTENER.  INSTALLED BOND REPAIR TO RT HORIZ STAB COVER PER SRM 51-40-5.
